Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Gerald Bordeaux
Guest
 
Posts: n/a
Default Welchol & diarrhea

I see where Welchol can affect the bowels with constipation. Are there any reports of diarrhea after two years of usage. I was taking Welchol with Lopid. After two years, massive diarrhea. Any clue as to what is going on? Could it be just the combo of Lopid and Welchol? Contact me by email at jerrysyl@worldnet.att.net
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Welchol Diarrhea Tina Welchol 4 02-22-2016 04:41 PM
no diarrhea but constipation Marcia Luna Hahnemann Renagel 2 08-03-2011 06:00 PM
Welchol for Diarrhea?? CP Welchol 15 11-08-2009 06:36 PM
diarrhea Lauren Avelox 0 07-05-2005 05:00 AM
diarrhea Linda Zetia 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.